Home Main Category Clubhouse

Health question

bellcatbellcat Senior MemberPosts: 2,036 Senior Member
I'm 53, pretty fit, maybe 10 lbs overweight. Lately, when I've been doing physical work such as mowing my yard, it feels like my gut is about to explode. It pretty much feels like someone is punching me the whole time. Tums doesn't work, and I do take Prilosec daily.

Sometimes I stop and even rest a moment.

I am a light eater, and I do probably drink a little more than recommended.

One friend says a possible hernia? I had a neighbor one time whose heart troubles starting with gut aches and not chest pain. If anybody has had issues like these, would appreciate input.

Thanks
Mark
"Kindness is the language the deaf can hear and the blind can see." Mark Twain

Replies

  • NNNN Senior Member Posts: 25,126 Senior Member
    :angel2:

    Really can't help much, when I was getting a hernia the symptom was a burning pain at one spot until the bowel evidentially popped through the
    mussel wall.

    Best bite the bullet and see a Doc soon.
  • Make_My_DayMake_My_Day Senior Member Posts: 7,911 Senior Member
    A former coworker of mine was complaining about stomach pain for months and thought it was an ulcer. Turned out to be a Hyatal Hernia. With the proper diet and medication it can be controlled. You should see a doctor ASAP.
    JOE MCCARTHY WAS RIGHT:
    THE DEMOCRATS ARE THE NEW COMMUNISTS!
  • earlyearly Senior Member Posts: 4,950 Senior Member
    You're at the age were postponing a doctor visit is risky behavior.

    I know from personal experience.
    My thoughts are generally clear. My typing, not so much.
  • CHIRO1989CHIRO1989 Senior Member Posts: 14,204 Senior Member
    Go in ASAP, worse case scenario, maybe an abdominal aneurysm, if that lets go you will only have as long as it takes for your BP to tank, Just Prayed it is nothing major:angel2:
    I take no pleasure in the death of the wicked, but rather that they turn away from their ways and live. Eze 33:11
  • NCFUBARNCFUBAR Senior Member Posts: 4,324 Senior Member
    As to the original question, consult a doctor about innard's problems ... to many organs and such to mess with.

    As to Prilosec, my GP of many years who I consider almost a good ole country type told me to stop using it or a couple others because there is a connection with memory loss and kidney problems.
    “The further a society drifts from truth ... the more it will hate those who speak it."
    - George Orwell
  • jaywaptijaywapti Senior Member Posts: 5,032 Senior Member
    early wrote: »
    You're at the age were postponing a doctor visit is risky behavior.

    I know from personal experience.

    :agree::agree:

    I'll be 79 this year, I too know from personal experience

    JAY
    THE DEFINITION OF GUN CONTROL IS HITTING THE TARGET WITH YOUR FIRST SHOT
  • BigDanSBigDanS Senior Member Posts: 6,992 Senior Member
    I am married to an ER Physician...

    Your symptoms could be a lot of things, and speculating here is not going to help you.

    See your General Practitioner ASAP. Like today.

    D
    "A patriot is mocked, scorned and hated; yet when his cause succeeds, all men will join him, for then it costs nothing to be a patriot." Mark Twain
    Alcohol, Tobacco, Firearms and Explosives.... now who's bringing the hot wings? :jester:
  • tennmiketennmike Senior Member Posts: 27,457 Senior Member
    What everyone else said, go to the doctor and get it checked out. And then get what's broke fixed. Too many things that could be happening to really speculate. Best to know for sure, and get things set right.
      I refuse to answer that question on the grounds that I don't know the answer”
    ― Douglas Adams
Sign In or Register to comment.
Magazine Cover

GET THE MAGAZINE Subscribe & Save

Temporary Price Reduction

SUBSCRIBE NOW

Give a Gift   |   Subscriber Services

PREVIEW THIS MONTH'S ISSUE

GET THE NEWSLETTER Join the List and Never Miss a Thing.

Get the top Guns & Ammo stories delivered right to your inbox every week.

Advertisement